Jump to content
Important Survey - Please Participate ×

Pepcid cause depression?


[Fp...]

Recommended Posts

My doctor prescribed protonix to treat my GERD. I had mild success with protonix but was still suffering. She added Pepcid at night and my depression has gotten really bad in the past few days. Is it possible that Pepcid could cause depression. Had anyone else experienced this?

Thanks,

Fp

Link to comment
Share on other sites

Hi Fp1984,

 

It's hard sorting out the causes of symptoms when we're going through withdrawal.  Our systems also seem to be more sensitized.  It might give you some peace of mind to check in with your doctor about your question whether depression may be a side effect of Pepcid.  Another question would be, if so, does it tend to be a temporary side effect?  Your doctor may be able to help you weigh the risks and benefits, factoring in what you're currently going through in withdrawal.

 

Take care,

Brighterday

Link to comment
Share on other sites

Not exactly the same thing, but my dad took Prilosec for acid reflux -- he immediately experienced intense anxiety and insomnia! I think these medications may deplete your body of magnesium???  Anyway, he suffered immensely because of the various PPIs he was prescribed .... when he stopped taking them, he eventually healed. You may want to look into digestive bitters or other remedies for acid reflux.
Link to comment
Share on other sites

×
×
  • Create New...